Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Minimal leaves in foliations


Author: Daniel M. Cass
Journal: Trans. Amer. Math. Soc. 287 (1985), 201-213
MSC: Primary 57R30; Secondary 53C12
MathSciNet review: 766214
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The paper defines a property of open Riemannian manifolds, called quasi-homogeneity. This property is quasi-isometry invariant and is shown to hold for any manifold which appears as a minimal leaf in a foliation. Examples are given of surfaces which are not quasi-homogeneous. One such is the well-known noncompact leaf of Reeb's foliation of $ {S^3}$. These surfaces have bounded geometry.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 57R30, 53C12

Retrieve articles in all journals with MSC: 57R30, 53C12


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1985-0766214-2
PII: S 0002-9947(1985)0766214-2
Keywords: Dilation, quasi-isometry class, minimal set of leaves, recurrent
Article copyright: © Copyright 1985 American Mathematical Society